# SDR SIMA20130220009

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 33,123 hours, 30,340 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX594722
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING HYDRAULIC SYSTEM 1 PUMP FAIL FOUND LEFT GROUND SPOILER ACTUATOR CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HYDRAULIC PUMP & THE GROUND SPOILER ACTUATOR: PART # 3604401003.  ALSO REMOVED AND REPLACED O-RING:  PART # NAS1611-014A.  O-RING: PART # NAS1612-4A.  O-RING: PART # NAS1612-8A. PACKING: PART #NAS1612-10A. O-RING: PART # SDI3030290-113. GASKET: PART # AS3492-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
